Volume 17, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Parametrized ring-spectra and the nearby Lagrangian conjecture

Thomas Kragh

Appendix: Mohammed Abouzaid

Geometry & Topology 17 (2013) 639–731
Abstract

Let L be an embedded closed connected exact Lagrangian submanifold in a connected cotangent bundle TN. In this paper we prove that such an embedding is, up to a finite covering space lift of TN, a homology equivalence. We prove this by constructing a fibrant parametrized family of ring spectra parametrized by the manifold N. The homology of will be the (twisted) symplectic cohomology of TL. The fibrancy property will imply that there is a Serre spectral sequence converging to the homology of . The fiber-wise ring structure combined with the intersection product on N induces a product on this spectral sequence. This product structure and its relation to the intersection product on L is then used to obtain the result. Combining this result with work of Abouzaid we arrive at the conclusion that L N is always a homotopy equivalence.

Keywords
exact Lagrangian, cotangent bundle, parametrized spectrum, nearby Lagrangian conjecture, Maslov index, Floer homotopy
Mathematical Subject Classification 2010
Primary: 53D12
Secondary: 55R70, 55T10
References
Publication
Received: 6 September 2011
Revised: 19 June 2012
Accepted: 30 July 2012
Published: 18 April 2013
Proposed: Yasha Eliashberg
Seconded: Leonid Polterovich, Ralph Cohen
Authors
Thomas Kragh
Department of Mathematics
Uppsala University
PO Box 480
SE-751 06 Uppsala
Sweden
Mohammed Abouzaid
Department of Mathematics
Columbia University
2990 Broadway
New York, NY 10027
USA
and
Simons Center for Geometry and Physics
State University of New York
Stony Brook, NY 11794-3636
USA